logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1122 Príspevky
441 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleRelationship between Weyr and Jordan Canonical Form
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2015
Volume 44
Number 1
Pages 23-37
ISSN 1335-4981
Abstract
The main objective of this paper is to present several ways of getting the almost unknown Weyr canonical form of a square matrix from the commonly used Jordan canonical form of the same matrix (and vice versa).
Authors
Štěpánová, Martina
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007